An FBSDE approach to the Skorokhod embedding problem for Gaussian processes with non-linear drift


Fromm, Alexander ; Imkeller, Peter ; Prömel, David J.



DOI: https://doi.org/10.1214/ejp.v20-3758
URL: https://projecteuclid.org/euclid.ejp/1465067233
Additional URL: https://arxiv.org/abs/1408.6390
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Electronic Journal of Probability : EJP
Volume: 20
Issue number: Paper 127
Page range: 1-38
Place of publication: Seattle, WA
Publishing house: University of Washington, Mathematics Department
ISSN: 1083-6489
Publication language: English
Institution: School of Business Informatics and Mathematics > Finanzmathematik (Juniorprofessur) (Prömel 2019-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Fromm, Alexander ; Imkeller, Peter ; Prömel, David J. (2015) An FBSDE approach to the Skorokhod embedding problem for Gaussian processes with non-linear drift. Electronic Journal of Probability : EJP Seattle, WA 20 Paper 127 1-38 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item